# SDR SWIA201743632

- Difficulty date: July 26, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 38,063 hours, 23,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM HAS  AREAS OF  CORROSION IN BETWEEN LBL 9 AND RBL 9.  INSTALLED NEW UPPER SPLICE STRIP IAW SRM.
